American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19K33) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Guihua Gong. Relative $K$-cycles and elliptic boundary conditions . Bull. Amer. Math. Soc. 28 (1993) 104-108. MR 1168515.
Abstract, references, and article information   
View Article: PDF

[2] Shuang Zhang. Factorizations of invertible operators and $K$-theory of $C^*$-algebras . Bull. Amer. Math. Soc. 28 (1993) 75-83. MR 1164064.
Abstract, references, and article information   
View Article: PDF

[3] Xiaolu Wang. Voiculescu theorem, Sobolev lemma, and extensions of smooth algebras . Bull. Amer. Math. Soc. 27 (1992) 292-297. MR 1161277.
Abstract, references, and article information   
View Article: PDF

[4] Guihua Gong. Smooth extensions for a finite ${\text{CW}}$ complex. Bull. Amer. Math. Soc. 22 (1990) 73-77. MR 1003863.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1